MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, PADDLES, ENG; MSERIES PADDLES

ZOLL MEDICAL CORPORATION ASSY, PADDLES, ENG; MSERIES PADDLES
Model Number 1001-001150-01
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during incoming testing, the device caused the associated defibrillator to display a "release button" message using these external paddles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
ASSY, PADDLES, ENG
Common Device Name
MSERIES PADDLES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7797593
Report Number1220908-2018-02333
Device Sequence Number16537527
Product Code LDD
UDI-Device Identifier00847946023010
UDI-Public00847946023010
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K972241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1001-001150-01
Device Catalogue Number1001-001150-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1